HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Late stent thrombosis associated with coronary aneurysm formation after sirolimus-eluting stent implantation.

Abstract
Stent thrombosis is a rare but potentially fatal complication of coronary stent implantation. Its occurrence late after drug-eluting stent (DES) deployment has led to concerns regarding their long-term safety. We report a case of late stent thrombosis 26 months after sirolimus-eluting stent (SES) (Cypher, Cordis Corp., Miami, Florida) implantation. This was associated with marked positive vessel remodeling and coronary aneurysm formation involving the stented segment of the coronary artery. The patient was on dual antiplatelet therapy at the time.
AuthorsShahid Aziz, John L Morris, Raphael A Perry
JournalThe Journal of invasive cardiology (J Invasive Cardiol) Vol. 19 Issue 4 Pg. E96-8 (Apr 2007) ISSN: 1557-2501 [Electronic] United States
PMID17404416 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Immunosuppressive Agents
  • Sirolimus
Topics
  • Aged
  • Angioplasty, Balloon, Coronary
  • Coronary Aneurysm (etiology, physiopathology)
  • Coronary Angiography
  • Coronary Thrombosis (etiology, physiopathology)
  • Female
  • Humans
  • Immunosuppressive Agents (administration & dosage)
  • Myocardial Infarction (etiology, therapy)
  • Recurrence
  • Retreatment
  • Sirolimus (administration & dosage)
  • Stents (adverse effects)
  • Time Factors

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: